| Model Number |
TJF-Q180V |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that chipped adhesive around server plug in and wear adhesive around light guide lens was found. there was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.